# SDR SWAA2022040584779

- Difficulty date: March 16, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2022-144868 / [01] REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OF BELOW;[02] REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OF BELOW RII
